# SDR YENA2023040400316

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 85,441 hours, 31,798 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pump
- Part number: YENA202304040031
- Part serial: 13019
- Condition: Failed
- Location: 22qa
- Part time: 59,906 hours, 21,504 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1375, FLL- KIN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'STRONG ELECTRIC BURNING SMELL ON THE CLIMB OUT NO VISIBLE SMOKE, TOOK A LONG TIME TO DISSIPATE; FOUND THE SOURCE OF THE ELECTRIC SMELL FROM (69QA) CENTER TANK PUMP #1 GFI CONTACTOR C/B. REMOVED & REPLACED 69 QA GFI #1 PUMP IAW AMM28-18-00 & OPS CK IAW AMM28-21-00 TRANSFER FUEL FROM CENTER TO RH WING CENTER FUEL PUMP #1 TRANSFERED 1,100 IBS FUEL TO 400 IBS WILL NOT PUMP ANYMORE FUEL. SUSPECT WEAK FUEL PUMP WIRE CHECK GOOD IAW TSM 28-21-00-810-829-A. SEE ITEM #2 (REMOVED AND REPLACED LH CENTER TANK PUMP (37QA) REF A320 AMM 28-21-51, OPS AND LEAK CHECK GOOD. REF LP 3631725 ITEM 1 FOR ELECTRICAL ODOR FIX. NO MORE ELECTRICAL WAS NOTED PER TSM 24-00-00-810-823A AND 05-50-00-810-831-A.) FOR RESOLUTION.'
